| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 3.0mmx20mmx135cm (4f) sterling balloon catheter was advanced for dilatation.However, during inflation, the balloon ruptured.Another 3.0mmx40mmx135cm (4f) sterling balloon catheter was advanced, but the balloon also ruptured during inflation.Both devices were removed with no patient complications reported.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of a sterling balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a longitudinal tear in the balloon 7mm from the tip and is approximately 40mm long.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is a longitudinal tear in the balloon.